Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Fixed point theorems for multivalued approximable mappings

Author: P. S. Milojević
Journal: Proc. Amer. Math. Soc. 73 (1979), 65-72
MSC: Primary 47H10
MathSciNet review: 512060
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce several classes of multivalued approximable mappings and develop the fixed point theory for these mappings acting in a cone. As an important special case we have the theory of k-ball-contractive perturbations of strongly pseudo-contractive and accretive mappings.

References [Enhancements On Off] (What's this?)

  • [1] P. M. Fitzpatrick, On the structure of the set of solutions of equations involving A-proper mappings, Trans. Amer. Math. Soc. 189 (1974), 107-131. MR 0336475 (49:1249)
  • [2] P. M. Fitzpatrick and W. V. Petryshyn, Fixed point theorems and the fixed point index for multivalued mappings in cones, J. London Math. Soc. (2) 12 (1975), 75-85. MR 0405180 (53:8974)
  • [3] D. G. de Figueiredo, Fixed point theorems for nonlinear operators and Galerkin approximations, J. Differential Equations 3 (1967), 271-281. MR 0206761 (34:6578)
  • [4] G. M. Gončarov, On some existence theorems for the solutions of a class of nonlinear operator equations, Math. Notes 7 (1970), 137-141.
  • [5] J. D. Hamilton, Noncompact mappings and cones in Banach spaces, Arch. Rational Mech. Anal. 48 (1972), 153-162. MR 0341205 (49:5955)
  • [6] M. Lees and M. H. Shultz, A Leray-Schauder principle for A-compact mappings and the numerical solution of non-linear two-point boundary value problems, Numerical Solutions of Nonlinear Differential Equations (Proc. Adv. Sympos., Madison, Wis., 1966), Wiley, New York, 1966, pp. 167-179. MR 0209924 (35:819)
  • [7] P. S. Milojević, Multivalued mappings of A-proper and condensing type and boundary value problems, Ph.D. Thesis, Rutgers Univ., New Brunswick, N.J. (May 1975).
  • [8] -, A generalization of Leray-Schauder theorem and surjectivity results for multivalued A-proper and pseudo A-proper mappings, Nonlinear Anal., Theory, Methods and Applications 1 (1977), 263-276. MR 0637079 (58:30563)
  • [9] P. S. Milojević and W. V. Petryshyn, Continuation theorems and the approximation-solvability of equations involving multivalued A-proper mappings, J. Math. Anal. Appl. (3) 60 (1977), 658-692. MR 0454760 (56:13008)
  • [10] W. V. Petryshyn, Iterative construction of fixed points of contractive type mappings in Banach spaces, Numerical Analysis of Partial Differential Equations (C.I.M.E. 2$ ^\circ$ Ciclo, Ispra 1967), Edizioni Cremonese, Rome, 1968, pp. 307-339. MR 0250435 (40:3674)
  • [11] -, On nonlinear P-compact operators in Banach spaces with applications to constructive fixed-point theorems, J. Math. Anal. Appl. 15 (1966), 228-242. MR 0202014 (34:1890)
  • [12] -, On the approximation-solvability of equations involving A-proper and pseudo-A-proper mappings, Bull. Amer. Math. Soc. 81 (1975), 223-312. MR 0388173 (52:9010)
  • [13] W. V. Petryshyn and T. S. Tucker, On the functional equations involving nonlinear generalized P-compact operators, Trans. Amer. Math. Soc. 135 (1969), 343-373. MR 0247539 (40:804)
  • [14] F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part 2, Amer. Math. Soc., Providence, R.I., 1976. MR 0405188 (53:8982)
  • [15] P. S. Milojević, On the solvability and continuation type results for nonlinear equations with applications. I, Proc. Third Internat. Sympos. Topology and Appl., Belgrade, 1977.
  • [16] -, Fredholm alternatives and surjectivity results for multivalued A-proper and condensing mappings with applications to nonlinear integral and differential equations (submitted).
  • [17] R. D. Nussbaum, Periodic solutions of some nonlinear autonomous functional differential equations. II, J. Differential Equations 14 (1973), 360-394. MR 0372370 (51:8586)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

Keywords: A-compact, P-compact, approximation solvability
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society